Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generic deformations of the colored $\mathfrak{sl}(N)$–homology for links

Hao Wu

Algebraic & Geometric Topology 11 (2011) 2037–2106
Bibliography
1 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links, Canad. J. Math. 60 (2008) 1240 MR2462446
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 J S Carter, M Saito, Reidemeister moves for surface isotopies and their interpretation as moves to movies, J. Knot Theory Ramifications 2 (1993) 251 MR1238875
4 J S Carter, M Saito, Knotted surfaces and their diagrams, Math. Surveys and Monogr. 55, Amer. Math. Soc. (1998) MR1487374
5 W Y C Chen, J D Louck, Interpolation for symmetric functions, Adv. Math. 117 (1996) 147 MR1367587
6 B Gornik, Note on Khovanov link cohomology arXiv:math.QA/0402266
7 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
8 M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the $\mathrm{SO}(2N)$ Kauffman polynomial, J. Gökova Geom. Topol. GGT 1 (2007) 116 MR2386537
9 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
10 M Khovanov, L Rozansky, Matrix factorizations and link homology. II, Geom. Topol. 12 (2008) 1387 MR2421131
11 A Lascoux, Interpolation, notes
12 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
13 A Lobb, A note on Gornik's perturbation of Khovanov–Rozansky homology arXiv:1012.2802v2
14 A Lobb, A slice genus lower bound from $\mathrm{sl}(n)$ Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
15 M Mackaay, P Turner, P Vaz, A remark on Rasmussen's invariant of knots, J. Knot Theory Ramifications 16 (2007) 333 MR2320159
16 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. $(2)$ 44 (1998) 325 MR1659228
17 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
18 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
19 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540
20 L Rudolph, Positive links are strongly quasipositive, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 555 MR1734423
21 A N Shumakovitch, Rasmussen invariant, slice-Bennequin inequality, and sliceness of knots, J. Knot Theory Ramifications 16 (2007) 1403 MR2384833
22 H Wu, A colored $\mathfrak{sl}(N)$–homology for links in $S^3$ arXiv:0907.0695v5
23 H Wu, Colored Morton–Franks–Williams inequalities arXiv:1102.0586v1
24 H Wu, Equivariant colored $\mathfrak{sl}(N)$–homology for links arXiv:1002.2662v2
25 H Wu, On the Kauffman–Vogel and the MOY graph polynomials, in preparation
26 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322